American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] C. K. Wong. On the solutions of a squence of Lam\'e differential equations . Proc. Amer. Math. Soc. 28 (1971) 481-488. MR 0284627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Lowell Lovelady. Bounded solutions of Stieltjes integral equations . Proc. Amer. Math. Soc. 28 (1971) 127-133. MR 0273333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. F. Izé. On an asymptotic property of a Volterra integral equation . Proc. Amer. Math. Soc. 28 (1971) 93-99. MR 0275078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Otomar Hájek. Parallelizability revisited . Proc. Amer. Math. Soc. 27 (1971) 77-84. MR 0271925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Palis. $\Omega $-explosions . Proc. Amer. Math. Soc. 27 (1971) 85-90. MR 0270400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Weinstein and Jerrold Marsden. A comparision theorem for Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 629-631. MR 0273648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David G. Ebin. Completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 632-634. MR 0278340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven Bank. On the growth of certain meromorphic solutions of arbitrary second order algebraic differential equations . Proc. Amer. Math. Soc. 25 (1970) 791-797. MR 0262499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. B. Headley. Some oscillation properties of selfadjoint elliptic equations . Proc. Amer. Math. Soc. 25 (1970) 824-829. MR 0259323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James A. Reneke. A product integral solution of a Stieltjes-Volterra integral equation. . Proc. Amer. Math. Soc. 24 (1970) 621-626. MR 0252999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. E. Gollwitzer. A note on a functional inequality . Proc. Amer. Math. Soc. 23 (1969) 642-647. MR 0247016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. M. Das. An inequality similar to Opial's inequality . Proc. Amer. Math. Soc. 22 (1969) 258-261. MR 0244448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. G. Huffstutler and F. Max Stein. The approximate solution of certain nonlinear differential equations . Proc. Amer. Math. Soc. 19 (1968) 998-1002. MR 0228897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. B. Garner and L. P. Burton. Solutions of linear differential systems satisfying boundary conditions in the large . Proc. Amer. Math. Soc. 12 (1961) 100-106. MR 0121532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. E. Langenhop. Bounds on the norm of a solution of a general differential equation. . Proc. Amer. Math. Soc. 11 (1960) 795-799. MR 0121522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Philip Hartman. A lemma in the theory of structural stability of differential equations . Proc. Amer. Math. Soc. 11 (1960) 610-620. MR 0121542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. R. D. Kemp and Norman Levinson. On $u''+(1+\lambda g(x))u=0$ for $\int \sb{0}{}\sp{\infty }\,\vert g(x)\vert dx<\infty $ . Proc. Amer. Math. Soc. 10 (1959) 82-86. MR 0104867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. H. Meisters. On almost periodic solutions of a class of differential equations . Proc. Amer. Math. Soc. 10 (1959) 113-119. MR 0104020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tomlinson Fort. A problem in linear differential equations . Proc. Amer. Math. Soc. 10 (1959) 300-303. MR 0108611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Jones. On nonlinear second order differential equations . Proc. Amer. Math. Soc. 10 (1959) 1000. MR 0104878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. E. Langenhop and G. Seifert. Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing . Proc. Amer. Math. Soc. 10 (1959) 425-432. MR 0104872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. Masani. On a result of G. D. Birkhoff on linear differential systems . Proc. Amer. Math. Soc. 10 (1959) 696-698. MR 0111911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John H. Barrett. Disconjugacy of second-order linear differential equations with nonnegative coefficients . Proc. Amer. Math. Soc. 10 (1959) 552-561. MR 0108613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. J. Levin. On the matrix Riccati equation . Proc. Amer. Math. Soc. 10 (1959) 519-524. MR 0108628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Jones. On monotone and positive solutions of second order nonlinear differential equations . Proc. Amer. Math. Soc. 10 (1959) 570-573. MR 0107053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George Seifert. A note on periodic solutions of second order differential equations without damping . Proc. Amer. Math. Soc. 10 (1959) 396-398. MR 0107057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William J. Swartz. An iterative procedure for certain nonlinear circuits . Proc. Amer. Math. Soc. 9 (1958) 533-540. MR 0096842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tomlinson Fort. A problem of Richard Bellman . Proc. Amer. Math. Soc. 9 (1958) 282-286. MR 0093618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] George Brauer. Remarks on a paper by Utz . Proc. Amer. Math. Soc. 9 (1958) 34-36. MR 0093626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. H. Cameron. Errata, volume 8; Errata, volume 9 . Proc. Amer. Math. Soc. 9 (1958) 1000. MR 0103307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2